# SDR FJT00079243

- Difficulty date: July 23, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N924AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 924
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: HTE400064
- Part serial: 109URR115
- Condition: Stuck
- Location: Fuel Tank
- Part time: 13,379 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MQY - FLT 7891 - DURING A REPOSITION FLIGHT, FUEL WAS TRANSFERRED FROM THE LEFT WING TO THE RIGHT, IN ORDER TO BALANCE THE FUEL LOAD.  APPROXIMATELY TWO MINUTES AFTER CROSSFEEDING WAS COMPLETED, THE RIGHT ENGINE SPOOLED DOWN.  THE ENGINE STOP AND FEATHER WAS ACTUATED.  THE AIRCRAFT LANDED ON ONE ENGINE AND TAXIED TO THE MAINTENANCE HANGAR.  INSPECTION REVEALED THAT THE RT FUEL BOOST PUMP Y CHECK VALVE WAS STICKING SHUT.  THIS WILL CAUSE FUEL STARVATION TO THE ENGINE.  THE FUEL HOSE FROM THE BOOST PUMP TO THE Y CHECK VALVE WAS REPLACED, IT WAS CONCLUDED THAT IF THE HOSE COLLAPSED IT WOULD ALSO CAUSE FUEL STARVATION.  THE CHECK VALVE AND THE HOSE WAS ORIGINAL EQUIPMENT.  THE AIRLINE IS IMPLEMENTING A TIME CON
